# SDR USAA2013071500008

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,943 hours, 15,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Not Seated
- Location: Rt Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT RT DOOR ARMING HANDLE RISES UP DURING CRUISE -WILL NOT STAY DOWN AND ARMED. MX RESEATED GIRT BAR INTO FLOOR TRACKS.  SYS OPS CHECKS GOOD WITH NO SPONGYNESS IN HANDLE MECHANISM.
